# SDR UPS08M53119

- Difficulty date: August 16, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL.  RESET CIRCUIT BREAKERS.  OPS CHECK NORMAL.
